Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 14, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Feb 24, 2016, 3:30 PM EST for Anson County, Richmond County, North Carolina. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2016, 3:30 PM EST (20:30 UTC)
- Expired
- Feb 24, 2016, 4:15 PM EST
- In force
- 45 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Anson County, NC, Richmond County, NC
The radar
The Raleigh/Durham radar (KRAX), 132 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 11:16 AM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -286 J/kg
- Mixed-layer LCL
- 406 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 703 m²/s²
- 0-3 km storm-relative helicity
- 750 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
603
WUUS52 KRAH 242030
SVRRAH
NCC007-153-242115-
/O.NEW.KRAH.SV.W.0014.160224T2030Z-160224T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
330 PM EST WED FEB 24 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RICHMOND COUNTY IN CENTRAL NORTH CAROLINA...
SOUTHEASTERN ANSON COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 415 PM EST
* AT 330 PM EST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 58 MPH. THIS STORM WAS LOCATED OVER CHERAW...AND MOVING
NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROCKINGHAM...WADESBORO...HAMLET...HOFFMAN...ELLERBE...DOBBINS
HEIGHTS...LILESVILLE...MORVEN...NORMAN AND MCFARLAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. STAY
AWAY FROM WINDOWS AS FLYING DEBRIS GENERATED BY DAMAGING WINDS CAN
BE DEADLY.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EST FOR CENTRAL NORTH
CAROLINA.
LAT...LON 3516 7998 3516 7990 3518 7981 3518 7968
3516 7964 3517 7962 3512 7957 3508 7958
3507 7957 3506 7950 3504 7946 3499 7957
3494 7959 3491 7956 3485 7963 3482 7962
3482 7963 3480 7969 3481 7991 3482 8027
TIME...MOT...LOC 2030Z 240DEG 49KT 3469 7988
$$
PWBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 3:20 PM EST, 10 minutes earlier.
Area forecast discussion, Feb 24, 3:20 PM EST, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 320 PM EST WED FEB 24 2016 .SYNOPSIS...A POWERFUL UPPER LEVEL LOW AND ACCOMPANYING SURFACE CYCLONE THAT WILL TRACK THROUGH THE TN AND OH VALLEYS. A TRAILING COLD FRONT WILL SWEEP EAST ACROSS OUR REGION LATE THIS AFTERNOON AND EVENING. BLUSTERY CONDITIONS WILL FOLLOW AS HIGH PRESSURE BUILDS EAST TONIGHT AND THU. && .NEAR TERM /THROUGH TONIGHT/... AS OF 320 PM WEDNESDAY... ...SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON INTO EARLY EVENING... ...A FEW TORNADOES REMAIN POSSIBLE THROUGH 7 PM... TORNADO WATCH REMAINS IN EFFECT THROUGH 7 PM...WITH WIDESPREAD SHOWERS AND A LINE OF SEVERE THUNDERSTORMS ONGOING EARLY THIS AFTERNOON. THE POTENTIALLY STRONGEST LINE IS MOVING EAST OUT OF THE TRIAD AND WILL REACH THE TRIANGLE AND FAYETTEVILLE AREAS 4-5 PM...CONCURRENT WITH INCREASING TORNADO THREAT WITH IMPRESSIVE SHEAR AND INSTABILITY CONTINUING TO INCREASE AS HIGHS CLIMB INTO THE MID 70S. THIS LIVE WILL CONTINUE TO MOVE EAST...SHOULD BE EAST OF THE AREA BY 7 PM WITH LINGERING SHOWERS ALONG THE MAIN COLD FRONT. SKIES WILL SCATTER OUT BY MIDNIGHT AS THE PARENT LOW CONTINUES TO LIFT NORTH OF THE AREA. SOME LESSENING OF THE PRESSURE GRADIENT WILL ALLOW WINDS TO SUBSIDE A BIT...WITH SOUTHWEST WINDS DIMINISHING TO 10 TO 15 MPH WITH GUSTS TO 20 MPH BY MORNING. AS SUCH...THE CURRENT WIND ADVISORY WILL CONTINUE THROUGH MIDNIGHT. MINS WILL BENEFIT FROM MIXING TO OFFSET CLEARING SKIES OVERNIGHT...LOWS MOSTLY FROM 40 TO 45. && .SHORT TERM /THURSDAY AND THURSDAY NIGHT/... AS OF 320 PM WEDNESDAY... SHORT WAVE ENERGY WILL CONTINUE TO ROTATE ACROSS THE OHIO VALLEY AROUND THE MAIN UPPER TROF THURSDAY AND THURSDAY NIGHT...WITH THE FINAL AND STRONGEST SHORT WAVE SHIFTING THE TROF AXIS OFFSHORE BY FRIDAY MORNING. MOISTURE WILL BE SQUEEZED OUT OVER THE WESTERN SLOPES...WITH SCATTERED TO BROKEN STRATOCUMULUS (PERHAPS A STRAY SPRINKLE OR TWO IN THE TRIAD) SPILLING ACROSS THE NORTHERN TIER. COLD AIR WILL BE REINFORCED...WITH A STRONG PRESSURE GRADIENT LINGERING THURSDAY FEATURING SUSTAINED WESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH...AND WITH A FEW INFREQUENT GUSTS INTO THE UPPER 30S TO NEAR 40S KTS POSSIBLE. HIGHS WILL BE A CATEGORY OR SO BELOW NORMAL...WITH THE AFOREMENTIONED BLUSTERY CONDITIONS AND AN ASSOCIATED CHILLIER FEEL THAN TEMPERATURES IN THE LOW TO MID 50S WOULD OTHERWISE SUGGEST. SKIES WILL BECOME CLEAR OVERNIGHT...WITH THE DIURNAL TEMPERATURE FALL TEMPERED BY GOOD MIXING TO KEEP FRIDAY MORNING MINS MOSTLY IN THE LOWER 30S. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... AS OF 1000 AM WEDNESDAY... COOL AIR ADVECTION DUE TO BROAD TROFFING ACROSS THE EASTERN CONUS WILL RESULT IN DRY WEATHER THROUGH THE WEEKEND...WITH HIGHS STRUGGLING TO REACH 50 ON BOTH FRIDAY AND SATURDAY. MORNING MINS WILL BE IN THE 30S SATURDAY AND SUNDAY MORNINGS. A FINAL MOISTURE STARVED SHORT WAVE WILL MOVE EAST ACROSS THE AREA LATER SATURDAY...INITIATING A SHORT-LIVED WARMING TREND THAT WILL BEGIN SUNDAY AS PROGRESSIVE SHORT WAVE RIDGING MOVES ACROSS CONCURRENT WITH MILD HIGH PRESSURE BUILDING IN FROM THE SOUTH. HIGHS SUNDAY WILL REACH NEAR NORMAL...MID TO UPPER 50S...AND REACH 60 TO 65 ON MONDAY AHEAD OF OUR NEXT WEAK AND DRY COLD FRONT WHICH WILL MOVE THROUGH LATER MONDAY TO COOL US BACK INTO THE MID AND UPPER 50S ON TUESDAY. THE FRONT WILL DISSIPATE AND LIFT NORTH WITH MILD RETURN FLOW DEVELOPING MID WEEK AS A STRONGER FRONTAL SYSTEM TAKES SHAPE OVER THE LOWER PLAINS...WITH EXPECTED IMPACTS NOT EXPECTED TO REACH THE EAST COAST UNTIL THURSDAY. HIGHS WEDNESAY SHOULD REACH THE LOW TO MID 60S. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... AS OF 1230 PM WEDNESDAY... MAIN HAZARD WILL BE SEVERE STORMS THIS AFTERNOON...INITIAL COLD AIR WEDGE HAS ERODED AND AN INTITIAL LINE OF POTENTIALLY SEVERE THUNDERSTORMS WILL BE MOVING EAST...INTO THE TRIAD TAF SITES (GSO/INT) BETWEEN 18 AND 20Z. EASTERN SITES MAY EXPECT SCATTERED ACTIVITY THROUGH THE AFTERNOON...WITH THE MAIN LINE REACHING THE SITES 19-22Z. GUSTS ACCOMPANYING THE STORMS COULD REACH 50 KNOTS AND POSSIBLY PRODUCE A TORNADO OR TWO. MEANWHILE...THE PREVAILING CONDITIONS THROUGH 00Z WILL FEATURE ROUNDS OF SHOWERS WITH MVFR CEILINGS AND SUSTAINED SOUTHERLY WINDS 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS. AFTER THE CONVECTION WANES...VFR CONDITIONS ARE EXPECTED OVERNIGHT...WITH SOUTH TO SOUTHWEST WINDS SUBSIDING TO 10 TO 15 KNOTS GUSTING 20 TO 25 OVERNIGHT. CONDITIONS THURSDAY REMAIN VFR...BUT WINDS WILL PICK UP AGAIN BY MIDMORNING...WITH SOUTHWEST TO WEST WINDS 15 TO 20 GUSTING TO 30 KNOTS AFTER 15Z...SUBSIDING TO LESS THAN 10 KNOTS AROUND 00Z TOMORROW EVENING (BEYOND THE VALID TAF PERIOD). FRIDAY AND BEYOND...VFR CONDITIONS WITH NO PRECIPITATION ARE EXPECTED THROUGH THE WEEKEND...LIKELY LINGERING INTO MIDWEEK. && .RAH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY THROUGH MIDNIGHT EST TONIGHT FOR NCZ008>011-024>028-040>043-073>078-083>086-088-089. && SYNOPSIS...26/MLM NEAR TERM...22/MLM SHORT TERM...26/MLM LONG TERM...MLM AVIATION...MLM
Hazardous weather outlook, Feb 24, 11:27 AM EST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1127 AM EST WED FEB 24 2016 NCZ007-021>023-038-039-251630- PERSON-FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH- 1127 AM EST WED FEB 24 2016 ...TORNADO WATCH 26 IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG...BLUSTERY WINDS ARE LIKELY ON THURSDAY...WITH SUSTAINED SPEEDS AROUND 20 MPH AND GUSTS TO AROUND 35 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NCZ008>011-024>028-040>043-073>078-083>086-088-089-251630- GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE- CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT- WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1127 AM EST WED FEB 24 2016 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...TORNADO WATCH 26 IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG...BLUSTERY WINDS ARE LIKELY ON THURSDAY...WITH SUSTAINED SPEEDS AROUND 20 MPH AND GUSTS TO AROUND 35 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 26
In the hours before
Local storm report, Feb 24, 2:43 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
243 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM TSTM WND DMG 4 W SEVEN SPRINGS 35.22N 77.91W
02/24/2016 WAYNE NC BROADCAST MEDIA
TURKEY HOUSE AND SHED DESTROYED ON SANDERSON RD IN
SEVEN SPRINGS.
&&
EVENT NUMBER RAH1600405
KCLocal storm report, Feb 24, 2:45 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
245 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM NON-TSTM WND GST MACKALL ARMY AIRFIELD 35.04N 79.50W
02/24/2016 M55 MPH RICHMOND NC AWOS
KHFF REPORTED A NON CONVECTIVE PEAK WIND GUST OF 55 MPH
AT 236 PM EST.
&&
EVENT NUMBER RAH1600407
VINCENTLocal storm report, Feb 24, 2:46 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
246 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM TSTM WND DMG 5 ESE WHITE STORE 34.87N 80.18W
02/24/2016 ANSON NC 911 CALL CENTER
POWER LINE DOWN ON UNION CHURCH RD NEAR HWY 109 SOUTH.
&&
EVENT NUMBER RAH1600408
KCLocal storm report, Feb 24, 2:51 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
251 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG 3 WSW WINSTON-SALEM 36.09N 80.31W
02/24/2016 FORSYTH NC PUBLIC
TREES UPROOTED.
&&
EVENT NUMBER RAH1600409
KRDLocal storm report, Feb 24, 2:55 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
255 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM TSTM WND DMG MOUNT GILEAD 35.22N 80.00W
02/24/2016 MONTGOMERY NC 911 CALL CENTER
TREES DOWN IN MT. GILEAD NEAR HWY 109 SOUTH.
&&
EVENT NUMBER RAH1600410
KCLocal storm report, Feb 24, 2:56 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
256 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG TROY 35.36N 79.89W
02/24/2016 MONTGOMERY NC 911 CALL CENTER
TREE DOWN IN TROY. NO ADDITIONAL INFORMATION GIVEN.
&&
EVENT NUMBER RAH1600411
KCThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 3:09 AM EST | Special Weather Statement | RAH | Richmond | 51 min |
| Feb 24, 10:53 AM EST | Tornado Warning | RAH | Cumberland | 31 min |
| Feb 24, 12:08 PM EST | Special Weather Statement | RAH | Wilson | 52 min |
| Feb 24, 12:26 PM EST | Special Weather Statement | RAH | Sampson | 64 min |
| Feb 24, 12:36 PM EST | Tornado Warning | RAH | Sampson | 24 min |
| Feb 24, 12:45 PM EST | Severe Thunderstorm Warning | RAH | Sampson | 9 min |
| Feb 24, 1:03 PM EST | Tornado Warning | RAH | Wayne | 27 min |
| Feb 24, 1:04 PM EST | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 56 min |
| Feb 24, 1:32 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Wilson | 43 min |
| Feb 24, 1:43 PM EST | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond, Stanly | 47 min |
| Feb 24, 1:59 PM EST | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 46 min |
| Feb 24, 2:25 PM EST | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond, Stanly | 65 min |
| Feb 24, 2:44 PM EST | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Randolph | 61 min |
| Feb 24, 3:00 PM EST | Severe Thunderstorm Warning | RAH | Moore | 60 min |
| Feb 24, 3:09 PM EST | Tornado Warning | RAH | Chatham, Lee, Moore, Randolph | 33 min |
| Feb 24, 3:11 PM EST | Tornado Warning | RAH | Chatham, Lee, Randolph | 34 min |
| Feb 24, 3:35 PM EST | Tornado Warning | RAH | Alamance, Chatham, Durham, Orange | 40 min |
| Feb 24, 3:43 PM EST | Severe Thunderstorm Warning | RAH | Chatham, Durham, Granville, Orange, Person | 62 min |
| Feb 24, 3:47 PM EST | Tornado Warning | RAH | Hoke, Moore, Richmond, Scotland | 43 min |
| Feb 24, 3:53 PM EST | Tornado Warning | RAH | Chatham, Lee, Moore | 37 min |
| Feb 24, 3:59 PM EST | Tornado Warning | RAH | Granville, Person | 19 min |
| Feb 24, 4:04 PM EST | Tornado Warning | RAH | Durham, Granville, Person, Vance | 56 min |
| Feb 24, 4:13 PM EST | Tornado Warning | RAH | Chatham, Durham, Orange | 47 min |
| Feb 24, 4:20 PM EST | Tornado Warning | RAH | Chatham, Harnett, Lee, Wake | 40 min |
| Feb 24, 4:36 PM EST | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Harnett, Vance, Wake and 1 more | 69 min |
| Feb 24, 4:40 PM EST | Areal Flood Advisory | RAH | Chatham, Durham, Franklin, Granville, Vance, Wake | 50 min |
| Feb 24, 5:03 PM EST | Tornado Warning | RAH | Franklin, Granville, Vance, Warren | 26 min |
| Feb 24, 5:04 PM EST | Tornado Warning | RAH | Cumberland, Harnett, Hoke, Sampson | 26 min |
| Feb 24, 5:21 PM EST | Tornado Warning | RAH | Cumberland, Harnett, Sampson | 39 min |
| Feb 24, 5:21 PM EST | Tornado Warning | RAH | Vance, Warren | 24 min |
| Feb 24, 5:22 PM EST | Tornado Warning | RAH | Franklin, Vance, Wake | 23 min |
| Feb 24, 5:31 PM EST | Severe Thunderstorm Warning | RAH | Durham, Wake | 44 min |
| Feb 24, 5:41 PM EST | Tornado Warning | RAH | Franklin, Vance, Wake, Warren | 49 min |
| Feb 24, 5:52 PM EST | Tornado Warning | RAH | Johnston, Wayne | 38 min |
| Feb 24, 5:58 PM EST | Tornado Warning | RAH | Cumberland, Sampson | 32 min |
| Feb 24, 6:13 PM EST | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Vance, Wake, Warren | 62 min |
| Feb 24, 6:15 PM EST | Areal Flood Advisory | RAH | Franklin, Halifax, Vance, Wake, Warren | 45 min |
| Feb 24, 6:25 PM EST | Severe Thunderstorm Warning | RAH | Edgecombe, Wayne, Wilson | 50 min |
| Feb 24, 6:29 PM EST | Tornado Warning | RAH | Johnston, Sampson, Wayne, Wilson | 21 min |
| Feb 24, 6:37 PM EST | Severe Thunderstorm Warning | RAH | Sampson | 23 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.